Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 19, NWS Houston/Galveston, TX

February 14, 2017Brazoria County, Galveston County, Matagorda County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Feb 14, 2017, 8:42 AM CST for Brazoria County, Galveston County, Matagorda County, Texas. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 14, 2017, 8:42 AM CST (14:42 UTC)
Expired
Feb 14, 2017, 9:15 AM CST
In force
33 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Brazoria County, TX, Galveston County, TX, Matagorda County, TX

The radar

The Houston radar (KHGX), 56 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 14, 8:45 AM CSTTSTM WND DMGSweeny, TXLARGE LIMBS AND MEDAL AWNING DOWN NEAR FM524 IN SWEENY.
Feb 14, 8:45 AM CSTTORNADOSweeny, TXLARGE LIMBS AND MEDAL AWNING DOWN NEAR FM 524 IN SWEENY. PICTURE OF TORNADO ON NWS HGX FACEBOOK PAGE.
Feb 14, 8:45 AM CSTTORNADOSweeny, TXLARGE LIMBS AND METAL AWNING DOWN NEAR FM 524 IN SWEENY. PICTURE OF TORNADO ON NWS HGX FACEBOOK PAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 14, 5:09 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 2.7 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2017-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1811 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2017-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1811 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
2.2
Supercell composite
16.1

Open this sounding in Storm Lab

The text

As transmitted.

906 
WFUS54 KHGX 141442
TORHGX
TXC039-167-321-141515-
/O.NEW.KHGX.TO.W.0019.170214T1442Z-170214T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
842 AM CST TUE FEB 14 2017

The National Weather Service in League City has issued a

* Tornado Warning for...
  West central Galveston County in southeastern Texas...
  Northeastern Matagorda County in southeastern Texas...
  Central Brazoria County in southeastern Texas...

* Until 915 AM CST.

* At 842 AM CST, a severe thunderstorm capable of producing a tornado
  was located over Sweeny, moving northeast at 25 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Southwestern League City, southwestern Friendswood, Lake Jackson,
  Alvin, Angleton, Santa Fe, Hitchcock, West Columbia, Sweeny,
  Richwood, Brazoria, Danbury, Holiday Lakes, Hillcrest, Bailey's
  Prairie, Liverpool, Bonney, Wild Peach Village and Chocolate Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2893 9575 2909 9585 2949 9517 2925 9502
TIME...MOT...LOC 1442Z 239DEG 22KT 2905 9573 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
2 follow-up statements
452 
WWUS54 KHGX 141459
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
859 AM CST TUE FEB 14 2017

TXC321-141508-
/O.CAN.KHGX.TO.W.0019.000000T0000Z-170214T1515Z/
Matagorda TX-
859 AM CST TUE FEB 14 2017

...THE TORNADO WARNING FOR NORTHEASTERN MATAGORDA COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 100 PM CST for southeastern
Texas.

LAT...LON 2901 9568 2913 9573 2949 9517 2925 9502
TIME...MOT...LOC 1458Z 239DEG 22KT 2910 9563 

$$

TXC039-167-141515-
/O.CON.KHGX.TO.W.0019.000000T0000Z-170214T1515Z/
Galveston TX-Brazoria TX-
859 AM CST TUE FEB 14 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CST FOR WEST
CENTRAL GALVESTON AND CENTRAL BRAZORIA COUNTIES...
    
At 858 AM CST, a severe thunderstorm capable of producing a tornado
was located between Wild Peach Village and West Columbia, moving
northeast at 25 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Southwestern League City, southwestern Friendswood, northern Lake
Jackson, Alvin, Angleton, Santa Fe, Hitchcock, West Columbia, Sweeny,
Brazoria, Danbury, Holiday Lakes, Hillcrest, Bailey's Prairie,
Liverpool, Bonney, Wild Peach Village and Chocolate Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2901 9568 2913 9573 2949 9517 2925 9502
TIME...MOT...LOC 1458Z 239DEG 22KT 2910 9563 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
309 
WWUS54 KHGX 141517
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
917 AM CST TUE FEB 14 2017

TXC039-167-141525-
/O.EXP.KHGX.TO.W.0019.000000T0000Z-170214T1515Z/
Galveston TX-Brazoria TX-
917 AM CST TUE FEB 14 2017

...THE TORNADO WARNING FOR WEST CENTRAL GALVESTON AND CENTRAL
BRAZORIA COUNTIES HAS EXPIRED...
    
The tornadic thunderstorm which prompted the warning is no longer
showing rotation or an imminent threat of a tornado...however 60 mph
winds remain a possibility. So...the Tornado Warning was replaced
with a Severe Thunderstorm Warning.

A tornado watch remains in effect until 100 PM CST for southeastern
Texas.

LAT...LON 2901 9568 2913 9573 2949 9517 2925 9502
TIME...MOT...LOC 1515Z 239DEG 22KT 2915 9554 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Feb 14, 5:20 AM CST, 3 hours 22 minutes earlier.

Area forecast discussion, Feb 14, 5:20 AM CST, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
520 AM CST Tue Feb 14 2017

.DISCUSSION...
Low pressure and an attendant cold front will move east across
the region this morning. A line of showers and thunderstorms will
develop and race east across area TAF sites affecting KCLL around
14z...Houston terminals around 16-17z and KGLS between 17-18z.
Have some concerns that the line may arrive a bit sooner than
fcst. A multitude of hazards will be associated with the storms
but strong winds and isolated tornadoes appear to be the primary
hazards. After 19z...the threat for TSRA rapidly diminishes but
MVFR cigs are expected to remain through 12z Wednesday with
improving conditions on Wednesday. 43

&&

.PREV DISCUSSION... /ISSUED 512 AM CST Tue Feb 14 2017/

UPDATE...
Quick morning update for issuance of Tornado Watch 32 for most of
Southeast Texas through 1 PM CST. Thunderstorms continue to
develop west of the forecast area early this morning and tornado
potential will continue to increase as this activity shifts east
later this morning.

Huffman

PREV DISCUSSION... /ISSUED 430 AM CST Tue Feb 14 2017/

SHORT TERM (Today through Wednesday)...
The KHGX radar is mostly quiet this morning (save for a few
showers in the extreme western forecast area), but regional
radars show shower and thunderstorm activity expanding across
Central Texas as a potent upper level system over West Texas this
morning swings across the state. Rain chances will increase
dramatically today from west to east as this upper level system
approaches Southeast Texas, with environmental conditions
encouraging severe thunderstorm development after sunrise through
mid-afternoon.

Surface analysis this morning shows a surface trough stretching
from near Waco towards the Coastal Bend, with an attendant cold
front stretching southwest towards Cotulla and a warm front
extending east towards Lufkin. Expect this surface trough/low to
eject towards the Arklatex with its parent upper level system
today, dragging the cold front across the region as it does. An
outflow boundary associated with earlier thunderstorms over the
Big Country was also noted pushing across the Interstate 35
corridor towards the Brazos Valley with light to moderate rain
(and wind gusts 20-25 MPH along the leading edge of the boundary)
reach northwestern areas before 6 AM. The threat for severe
weather with this activity is low (and parts of the Brazos Valley
may even see some stabilization/reduction in severe weather threat behind
the boundary). Severe weather potential will increase later this
morning as multicellular storms ongoing over Central Texas grow
upscale into a line of thunderstorms along the front, reaching the
western counties between 6-8 AM, the Houston metro between 10
AM-12 PM, and clearing the region between 2-4 PM.

Environmental conditions will be very favorable for strong to
severe thunderstorm development across much of the region today.
00Z radiosonde observations showed a 70-90 knot jet streak lifting
out of Mexico and this feature will translate across Southeast
Texas later today as the upper low shifts east. Increasingly
diffluent flow aloft and the presence of this upper jet will
provide for enough lift to encourage discrete thunderstorm
development ahead of the cold front/line of storms as it
approaches this afternoon. High resolution guidance has been
inconsistent on whether or not these cells will be able to develop
(likely owing to the presence of a mid-level capping inversion
around 700 MB evident on aircraft soundings out of Houston), but
those that do develop these cells (notably the NAM CONUS Nest and
HRRR) continue to favor the southwestern counties likely due to
increased low level convergence along the surface trough axis and
slightly deeper moisture focusing along the Middle Texas Coast per
CIRA layer precipitable water imagery.

As our overall storm system shifts east, an associated 30-40 knot
low level jet will also shift east from South Central Texas to
Southeast Texas. This will result in increasingly curved
hodographs (0-3 km storm relative helicity values increasing to
250-300 m2/s2 by mid morning) and accordingly, an increasing
tornado threat. Significant tornado parameters from SPC
Mesoanalysis as well as the Texas Tech WRF are also highlighting
this increasing tornado threat and have concerns that a
significant tornado (EF2 or greater) could be observed today. As a
result, any cell that develops ahead of and along the advancing
squall line would certainly be capable of producing tornadoes.
Some of the higher resolution guidance has shown a surface low
either associated with today's surface trough or some kind of
mesolow to develop within the vicinity of the thunderstorm line
somewhere south of Interstate 10 (providing additional low level
convergence and shear to aid in tornadogenesis) and think the
greatest tornado threat will exist (but is not limited to) from
roughly Interstate 10 towards the coast today.

Given the amount of wind energy associated with this system,
downward momentum transport will make damaging winds also a
possibility with discrete cells and along the thunderstorm line
(especially along any bowing segments within the line). Cannot
rule out a severe hail threat as well, primarily along the coast
and over the Gulf where steepest lapse rates are expected. Heavy
rain will also be a concern as moisture surges ahead of the line
later this morning, but the overall anticipated speed of the line
of storms (850-300 MB mean winds around 35 knots) should mitigate
against a widespread flooding threat. That being said, HRRR
guidance continues to indicate 1-2"/hour rainfall amounts will be
possible with intense convection and this will result in minor
flooding issues.

The cold front and associated line of thunderstorms will clear the
region later this afternoon and lowered high temperatures a few
degrees given the anticipated speed of today's system. Dry and
breezy conditions are expected in the wake of the cold front by
this evening, with cold air advection allowing temperatures to
fall into the 40s by Wednesday morning. Skies will gradually clear
during the day Wednesday but temperatures will struggle to reach
the mid 60s.

Huffman

LONG TERM (Wednesday Night through Monday)...
Dry conditions will continue into the long term forecast as
surface high pressure remains centered over Central Texas. Mostly
clear skies and light winds will allow for excellent radiational
cooling, allowing low temperatures to fall into the upper 30s to
mid 40s (near normal for this time of year) Wednesday night. Cool
and dry conditions will continue Thursday with highs in the mid
60s, but temperatures will begin to gradually warm as the surface
high over the state slides east Thursday night in advance of the
next upper trough and allows onshore flow to resume.

With limited overall moisture recovery expected and the
anticipated trajectory across the northwest Gulf, most of the rain
expected with the next upper trough passage on Friday should
remain over the Gulf. However, can't rule out a few showers
reaching as far north as the Interstate 10 corridor before the
system exits the region by Friday night. Shortwave ridging behind
this system and continued onshore flow will result in dry
conditions Saturday and most of Sunday with high temperatures
warming back into the low 80s. Another upper trough reaches the
region by Sunday, with widespread rain chances increasing from
west to east late Sunday into Monday.

Huffman

MARINE...
An area of low pressure was developing over south central Texas.
A warm front extended to the east of the low with a trialing cold
front extending to the southwest. The pressure gradient was
tightening as the surface low deepens and onshore winds are
expected to increase this morning. The cold front will cross the
coastal waters this afternoon and a line of strong to severe
thunderstorms will race across the marine zones. Mariners should
prepare for a wind shift and strong gusty winds and isolated
waterspouts. Offshore winds will remain strong overnight and an
SCA will be required for the Gulf waters and a SCEC for the bays.
Onshore winds return Thursday night as high pressure shifts east
and another area of low pressure develops over the Texas
panhandle. Onshore winds will prevail through the weekend with a
gradual increase in wind speeds Saturday night into Sunday.

The strong offshore winds in the wake of today's front will lower
water levels especially over the upper reaches of Galveston Bay.
Mariners should prepare for low water and difficult navigation
near Manchester and possibly Morgans Point tonight. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      63  43  62  40  64 / 100   0   0   0   0
Houston (IAH)              72  48  63  43  65 / 100   0   0   0   0
Galveston (GLS)            72  51  62  51  62 / 100  10   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory from 6 PM this evening to 6 AM CST
     Wednesday for the following zones: Coastal waters from
     Freeport to the Matagorda Ship Channel out 20 NM...Coastal
     waters from High Island to Freeport out 20 NM.

     Small Craft Advisory until 6 AM CST Wednesday for the following
     zones: Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&

Discussion...14
Hazardous weather outlook, Feb 14, 4:41 AM CST, 4 hours 1 minute before
Hazardous Weather Outlook...CORRECTED
National Weather Service Houston/Galveston TX
441 AM CST Tue Feb 14 2017

TXZ163-164-176>179-195>200-210>214-226-227-235>238-142245-
Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend-
Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda-
Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington-
Wharton-
441 AM CST Tue Feb 14 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

A line of thunderstorms oriented north northeast to south
southwest is expected to make its way into western portions of
southeast Texas after sunrise...to the Interstate 45 corridor
during the late morning to early afternoon...then eastward and out
of the area toward 4 pm. The primary threat with these storms will
be isolated tornadoes and wind damage. Secondary threats include
hail and locally heavy rain, which could produce street flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely today.

GMZ330-335-350-355-370-375-142245-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
441 AM CST Tue Feb 14 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

A line of strong to severe thunderstorms associated with a cold
front will move across the waters today. Some of these
thunderstorms will be capable of waterspouts and damaging winds.
Elevated winds and waves are expected both ahead of and behind the
front and Small Craft Advisories are in effect. Elevated offshore
flow behind the front may also cause some water to be pushed out
of area bays and waterways leading to an increased risk of
grounded vessels tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Elevated offshore flow behind a cold front may cause some water
to be pushed out of area bays and waterways leading to an
increased risk of grounded vessels Wednesday.

.SPOTTER INFORMATION STATEMENT...

Mariners are encouraged to relay any severe weather reports.

In the hours before

Special weather statement, Feb 14, 5:55 AM CST, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
555 AM CST TUE FEB 14 2017

TXZ197-210-211-226-235-141245-
Austin TX-Jackson TX-Colorado TX-Washington TX-Wharton TX-
555 AM CST TUE FEB 14 2017

...STRONG THUNDERSTORMS ACROSS NORTHWESTERN WHARTON...COLORADO...
SOUTHWESTERN WASHINGTON...AUSTIN AND NORTHWESTERN JACKSON COUNTIES
THROUGH 645 AM CST...

At 553 AM CST, Doppler radar was tracking a cluster of strong
thunderstorms over Fordtran and near LaGrange, moving northeast at
45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Sealy, Columbus, Eagle Lake, Shelby, Weimar, San Felipe, Industry,
Burton, Frelsburg, Altair, Cat Spring, Cordele, Morales, Sheridan,
Rock Island, Garwood, New Ulm and Nada.

A tornado watch remains in effect until 100 PM CST for south central
and southeastern Texas.

LAT...LON 2934 9656 2935 9657 2958 9679 2958 9684
      2961 9684 2963 9687 2996 9657 3004 9662
      3015 9665 3016 9669 3015 9674 3026 9665
      2974 9605 2891 9678 2893 9680 2902 9683
      2906 9694
TIME...MOT...LOC 1153Z 209DEG 38KT 2908 9699
Special weather statement, Feb 14, 7:28 AM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
728 AM CST TUE FEB 14 2017

TXZ177-197>199-211>213-227-141430-
Grimes TX-Austin TX-Walker TX-Waller TX-Washington TX-Harris TX-
Montgomery TX-Fort Bend TX-
728 AM CST TUE FEB 14 2017

...STRONG THUNDERSTORMS ACROSS EASTERN WASHINGTON...SOUTHERN
WALKER...WALLER...SOUTHEASTERN GRIMES...WESTERN MONTGOMERY...WESTERN
HARRIS...NORTHEASTERN AUSTIN AND NORTHERN FORT BEND COUNTIES THROUGH
830 AM CST...

At 726 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Anderson to near Sealy.
Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Northern Sugar Land, Northern Missouri City, Conroe, southern
Huntsville, Stafford, Katy, Tomball, Jersey Village, Navasota,
Sealy, Hempstead, Willis, Prairie View, Brookshire, Bunker Hill
Village, Piney Point Village, Pinehurst, Town West, Pecan Grove and
Spring Branch West.

A tornado watch remains in effect until 100 PM CST for southeastern
Texas.

LAT...LON 3071 9543 2956 9553 2975 9618 3064 9602
TIME...MOT...LOC 1326Z 265DEG 17KT 3057 9595 2975 9613
Local storm report, Feb 14, 8:13 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
813 AM CST TUE FEB 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     TSTM WND DMG     1 WNW EL CAMPO          29.20N  96.29W
02/14/2017                   WHARTON            TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS POWER LINES DOWN ON W NORRIS AT
            W LOOP IN EL CAMPO

&&

EVENT NUMBER HGX1700068

MM
Local storm report, Feb 14, 8:16 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
816 AM CST TUE FEB 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     TORNADO          6 SSW ROSENBERG         29.47N  95.83W
02/14/2017                   FORT BEND          TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS BRIEF TORNADO TOUCHDOWN SSW OF
            ROSENBURG

&&

EVENT NUMBER HGX1700069

MM
Local storm report, Feb 14, 8:19 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
819 AM CST TUE FEB 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     1 ENE WHARTON           29.32N  96.09W
02/14/2017                   WHARTON            TX   PUBLIC

            PUBLIC REPORTS DEBRIS AT BUSINESS 59 AT E BOLING HWY IN
            WHARTON

&&

EVENT NUMBER HGX1700070

MM

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 9:35 PM CSTMarine Dense Fog AdvisoryHGX6 hr
Feb 14, 3:47 AM CSTSmall Craft AdvisoryHGX12 hr
Feb 14, 5:55 AM CSTSpecial Weather StatementHGXAustin, Colorado50 min
Feb 14, 6:28 AM CSTSevere Thunderstorm WarningHGXColorado, Jackson, Matagorda, Wharton62 min
Feb 14, 6:42 AM CSTSevere Thunderstorm WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Waller and 1 more48 min
Feb 14, 6:45 AM CSTTornado WarningHGXColorado, Jackson, Wharton45 min
Feb 14, 6:56 AM CSTAreal Flood AdvisoryHGXColorado, Jackson, Wharton3 hr
Feb 14, 7:25 AM CSTSevere Thunderstorm WarningHGXAustin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 1 more65 min
Feb 14, 7:28 AM CSTSpecial Weather StatementHGXGrimes, Montgomery, Waller62 min
Feb 14, 7:29 AM CSTTornado WarningHGXBrazoria, Fort Bend, Matagorda, Wharton31 min
Feb 14, 7:31 AM CSTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Jackson, Wharton3 hr
Feb 14, 7:39 AM CSTTornado WarningHGXAustin, Fort Bend, Wharton36 min
Feb 14, 7:55 AM CSTTornado WarningHGXBrazoria, Fort Bend, Harris, Wharton50 min
Feb 14, 7:59 AM CSTSpecial Marine WarningHGX2 hr
Feb 14, 8:16 AM CSTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris, Montgomery, Walker44 min
Feb 14, 8:21 AM CSTSevere Thunderstorm WarningHGXHarris, Houston, Liberty, Madison, Montgomery, Polk and 3 more54 min
Feb 14, 8:30 AM CSTAreal Flood AdvisoryHGXAustin, Brazoria, Colorado, Fort Bend, Galveston, Harris and 3 more2 hr
Feb 14, 8:35 AM CSTSpecial Marine WarningHGX115 min
Feb 14, 8:37 AM CSTTornado WarningHGXBrazoria, Fort Bend, Galveston, Harris38 min
Feb 14, 8:45 AM CSTSevere Thunderstorm WarningHGXBrazoria, Galveston, Matagorda30 min
Feb 14, 8:56 AM CSTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston, Harris, Liberty, Montgomery and 1 more64 min
Feb 14, 8:58 AM CSTSevere Thunderstorm WarningHGXHouston, Liberty, Montgomery, Polk, San Jacinto, Trinity47 min
Feb 14, 9:09 AM CSTTornado WarningHGXChambers, Harris, Liberty30 min
Feb 14, 9:13 AM CSTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris32 min
Feb 14, 9:21 AM CSTSevere Thunderstorm WarningHGXBrazoria, Galveston, Matagorda39 min
Feb 14, 9:24 AM CSTTornado WarningHGXBrazoria36 min
Feb 14, 9:35 AM CSTAreal Flood AdvisoryHGXHarris, Liberty115 min
Feb 14, 9:43 AM CSTSevere Thunderstorm WarningHGXLiberty, Polk47 min
Feb 14, 9:56 AM CSTTornado WarningHGXBrazoria, Galveston34 min
Feb 14, 9:57 AM CSTSevere Thunderstorm WarningHGXChambers, Galveston, Harris, Liberty, Polk63 min
Feb 14, 10:22 AM CSTSevere Thunderstorm WarningHGXChambers, Galveston53 min
Feb 14, 10:28 AM CSTSpecial Marine WarningHGX2 hr
Feb 14, 3:51 PM CSTSmall Craft AdvisoryHGX20 hr

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.